Please use this identifier to cite or link to this item: http://hdl.handle.net/10524/53715

Hyponatremia associated with sertraline and fluoxetine: a case report.

File SizeFormat 
2002-03p46-47.pdf232.22 kBAdobe PDFView/Open

Item Summary

Title: Hyponatremia associated with sertraline and fluoxetine: a case report.
Authors: Raphael, Kalani
Tokeshi, Jinichi
Issue Date: Mar 2002
Abstract: The syndrome of inappropriate antidiuretic hormone secretion (SIADH) is a rare but serious adverse effect of the selective serotonin reuptake inhibitors (SSRIs). Although many case reports describe this association, few report the effect of rechallenge with another SSRI. We present a case of an elderly patient who developed hyponatremia with sertraline and SIADH when rechallenged with fluoxetine.
URI/DOI: http://hdl.handle.net/10524/53715
ISSN: 0017-8594
Appears in Collections:Hawaii Medical Journal Articles For 2002



Items in eVols are protected by copyright, with all rights reserved, unless otherwise indicated.